Volume 24, issue 1 (2020)

Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Coalgebraic formal curve spectra and spectral jet spaces
1

Eric Peterson

Sutured manifolds and polynomial invariants from higher rank bundles
49

Aliakbar Daemi and Yi Xie

Contact handles, duality, and sutured Floer homology
179

András Juhász and Ian Zemke

Conical metrics on Riemann surfaces, I: The compactified configuration space and regularity
309

Rafe Mazzeo and Xuwen Zhu

$\mathrm{GL}_2 \mathbb{R}$–invariant measures in marked strata: generic marked points, Earle–Kra for strata and illumination
373

Paul Apisa

Recognition of being fibered for compact $3$–manifolds
409

Andrei Jaikin-Zapirain

Edge stabilization in the homology of graph braid groups
421

Byung Hee An, Gabriel C Drummond-Cole and Ben Knudsen

Min-max minimal disks with free boundary in Riemannian manifolds
471

Longzhi Lin, Ao Sun and Xin Zhou

Publication of this issue is now complete.